Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Paxil CR for GAD. Does masturbation lead to dizziness and lightheadedness?

Hi, I m a male, 32 years of age and am also suffering from GAD . I have been on Paxil CR 12.5 mg for 5 years now, for GAD. I would like to ask a question which is driving me nuts . The question is regarding edging while masturbating. I masturbate at least thrice a week watching porn and use edging to delay my ejaculation and sometimes it may take 2 to 2.5 hours before I ejaculate! I believe that after doing such a fatiguing exercise of masturbation I get lightheadedness , dizziness (feeling of disbalance) and general fatigue, which may last for two to three days. This may be all in my head as well, or may be something physical, I’m not sure. Please tell me if the method I use for masturbation (edging) has any bad effects and are the lightheadedness and dizziness, after effects of such a prolonged masturbation activity. Thankyou!
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

You are a known case of GAD and are on Paroxetine CR 12.5 mg and it is a right dose and right drug for GAD. You masturbate about 3 times a week, and to delay the ejeculation you try edging. Edging is not harmful if it is done without any violent methods. The light headedness or dizziness that you suffer after 2-3 hours is only due to normal fatigue on body while watching porn and doing masturbation. Watching porn or any erotic content need concentration and it also make brain tired. So there is no need to worry you are absolutely normal. Try to shorten your time in watching porn because excessive pornographic material is harmful to health.

Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor